# SDR AALA202407296787

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 90,712 hours, 11,777 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Jammed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A BUNK DOOR IS JAMS , IT WON'T OPEN . THE LOCK ON THE BOTTOM DOES NOT RETRACT. MAINTENANCE PERFORMED CREW REST DOOR LATCH LOCK ADJUSTMENT IAW AMM 25-29-01.
